# SDR DALA1210210196

- Difficulty date: February 20, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 67,747 hours, 9,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN AT AFT TENSION FITTING (PITCH LOAD) FWD I/B HOLE CRACKED.  REAMED I/B HOLE TO .656. CRACK CONFIRMED.  REMOVED BY NDI HFEC.  ALL WORK DONE PER ER/A 500374-14 AD REV.     PERMANENT REPAIR ACCOMPLISED.
